American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q17) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Luca Trevisan. On Khot's unique games conjecture. Bull. Amer. Math. Soc. 49 (2012) 91-111. MR 2869009.
Abstract, references, and article information   
View Article: PDF

[2] J. M. Landsberg. Geometry and the complexity of matrix multiplication. Bull. Amer. Math. Soc. 45 (2008) 247-284. MR 2383305.
Abstract, references, and article information   
View Article: PDF

[3] Jaikumar Radhakrishnan and Madhu Sudan. On Dinur's proof of the PCP theorem. Bull. Amer. Math. Soc. 44 (2007) 19-61. MR 2265009.
Abstract, references, and article information   
View Article: PDF

[4] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1